By Topic

On the Autocorrelation Distributions of Sidel'nikov Sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Young-Sik Kim ; Sch. of Electr. Eng. & Comput. Sci., Seoul Nat. Univ., South Korea ; Jung-Soo Chung ; Jong-Seon No ; Habong Chung

For a prime p and positive integers M and n such that M\vert p^n - 1 , Sidel'nikov introduced M -ary sequences (called Sidel'nikov sequences) of period p^n -1 , the out-of-phase autocorrelation magnitude of which is upper bounded by 4 . In this correspondence, we derived the autocorrelation distributions, i.e., the values and the number of occurrences of each value of the autocorrelation function of Sidel'nikov sequences. The frequency of each autocorrelation value of an M -ary Sidel'nikov sequence is expressed in terms of the cyclotomic numbers of order M . It is also pointed out that the total number of distinct autocorrelation values is dependent not only on M but also on the period of the sequence, but always less than or equal to M \choose 2+1 .

Published in:

Information Theory, IEEE Transactions on  (Volume:51 ,  Issue: 9 )